The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2017 | 2014 | 2012
Number of items: 4.

2017

Rippon, Philip and Stallard, Gwyneth (2017). Boundaries of univalent Baker domains. Journal d'Analyse Mathematique (In press).

2014

Sixsmith, D. J. (2014). A new characterisation of the Eremenko-Lyubich class. Journal d'Analyse Mathematique, 123(1) pp. 95–105. restricted access item, not available for direct download

2012

Rempe, Lasse and Rippon, Philip (2012). Exotic Baker and wandering domains for Ahlfors island maps. Journal d'Analyse Mathematique, 117(1) pp. 297–319.

Rippon, Philip and Stallard, Gwyneth (2012). Baker's conjecture and Eremenko's conjecture for functions with negative zeros. Journal d'Analyse Mathematique, 120(1) pp. 291–309.

This list was generated on Thu Dec 18 22:05:46 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk